Khalifa Zayid Al Shaqsi
Khalifa Zayid Al Shaqsi
Nizwa College of Technology
Verified email at nct.edu.om
Title
Cited by
Cited by
Year
An operator defined by convolution involving the polylogarithms functions
KA Shaqsi, M Darus
Journal of Mathematics and Statistics 4 (1), 46, 2008
572008
On univalent functions with respect to k-symmetric points defined by a generalized Ruscheweyh derivatives operator
K Al-Shaqsi, M Darus
Journal of Analysis and Applications 7 (1), 53-61, 2009
512009
Differential sandwich theorems with generalised derivative operator
M Darus, K Al-Shaqsi
International Journal of Computational and Mathematical Sciences 2 (2), 75-78, 2008
382008
On harmonic functions defined by derivative operator
K Al-Shaqsi, M Darus
Journal of Inequalities and Applications 2008, 1-10, 2007
222007
On harmonic univalent functions defined by a generalized Ruscheweyh derivatives operator
M Darus, K Al-Shaqsi
Lobachevskii Journal of Mathematics 22 (0), 19-26, 2006
212006
A multiplier transformation defined by convolution involving nth order polylogarithm functions
K Al-Shaqsi, M Darus
International Mathematical Forum 4 (37-40), 1823-1837, 2009
202009
A new subclass of Salagean-type harmonic univalent functions
K Al-Shaqsi, M Darus, OA Fadipe-Joseph
Abstract and Applied Analysis 2010, 2010
192010
On harmonic univalent functions with respect to k-symmetric points
K Al-Shaqsi, M Darus
International Journal of Contemporary Mathematical Sciences 3 (3), 111-118, 2008
192008
On subclass of harmonic starlike functions with respect to k-symmetric points
K Al Shaqsi, M Darus
International Mathematical Forum 2 (57-60), 2799-2805, 2007
192007
On certain subclasses of analytic functions defined by a multiplier transformation with two parameters
K Al-Shaqsi, M Darus
Appl. Math. Sci 3 (36), 1799-1810, 2009
152009
On certain subclass of analytic univalent functions with negative coefficients
K Al Shaqsi, M Darus
Applied Mathematical Sciences 1 (21-24), 1121-1128, 2007
152007
Differential Subordination with generalised derivative operator
K Al-Shaqsi, M Darus
Int. J. Comp. Math. Sci 2 (2), 75-78, 2008
132008
On Fekete-Szegö problems for certain subclass of analytic functions
K Al-Shaqsi, M Darus
Applied Mathematical Sciences 2 (9), 431-441, 2008
132008
On subordinations for certain analytic functions associated with generalized integral operator
M Darus, K Al-Shaqsi
Lobachevskii Journal of Mathematics 29 (2), 90-97, 2008
122008
On certain subclass of harmonic univalent functions
M Darus, K Al-Shaqsi
Journal of Analysis and Applications 6 (1), 17-28, 2008
92008
Strong differential subordinations obtained with new integral operator defined by polylogarithm function
K Al-Shaqsi
International Journal of Mathematics and Mathematical Sciences 2014, 2014
82014
On subclass of close-to-convex functions
K Al Shaqsi, M Darus
International Journal of Contemporary Mathematical Sciences 2 (13-16), 745-757, 2007
82007
Differential subordination with generalized derivative operator
K Al-Shaqsi, M Darus
AJMMS (to appear), 0
8
Fekete-Szegö Problem for Univalent Functions with Respect to k-Symmetric Points, The Austral
K Al-Shaqsi, M Darus
J. Math. Anal. Appl 5 (2), 2008
72008
A new class of multivalent harmonic functions
K Al Shaqsi, M Darus
General Math 14, 37-46, 2006
72006
The system can't perform the operation now. Try again later.
Articles 1–20